# SDR AALA202003049006

- Difficulty date: February 23, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N951NN
- Make and model: Boeing 737823
- Aircraft serial: 33327
- Aircraft time: 18,665 hours, 7,166 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 143A524035
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED CABIN FLOOR SUPPORT BREAK ASSEMBLY PANEL AT BS 540 AND LBL 2. REPLACED BREAK ASSEMBLY PANEL PER SRM 51-40-02.
